# SDR TAMF20250103048

- Difficulty date: February 2, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N334QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1448
- Aircraft time: 43,496 hours, 13,210 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 40,326 hours, 12,480 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Unknown
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, A "VENT BLOWING FAULT" WAS DETECTED, AND THE AIRCRAFT EXPERIENCED A CABIN PRESSURIZATION ISSUE. THE CREW DECIDED TO MAINTAIN ALTITUDE, DURING WHICH THE PRESSURIZATION WAS RESTORED, THEN THE FLIGHT PROCEEDED TO MAO STATION. UPON LANDING, MAINTENANCE INSPECTIONS WERE CARRIED OUT IN ACCORDANCE WITH THE MANUALS (AIRBUS TSM TASK 21-26-00-810-804-A & TSM TASK 21-51-00-810-848-A). NO DISCREPANCIES WERE FOUND, AND THE ASSOCIATED PRESSURIZATION SYSTEMS WERE CONFIRMED TO BE OPERATING NORMALLY.
